It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=shane24]If for some reason it stops working, another good medicine for restless leg syndrome is Clonazepam. It's half life is 18-50 hours, so it stays in the bloodstream along time. Shane.[/QUOTE]

Thank you for that Shane, i'll consider that should that situation occur.

The irony though, is that last night I took my requip before going to bed, and just layed in my bed wide awake! No restless legs or any other nasty withdrawal symptoms, I just couldn't sleep, it was like I was groggy and everything from taking the trazadone and catapres but I just couldn't fall asleep! I finally did around 4 in the morning, after I broke down and took a valium. For some reason, valium seems to be the only thing that really puts me to sleep at this point, and I often have to take another one in another couple of hours or so! I then sleep for 3 or 4 more hours and then wake up wide awake and alert?! In the past, when I took just one valium, I would wake up all groggy and could hardly get out of bed. I don't know what's up with that, maybe its due to the withdrawal maliase of the suboxone. I've only been taking the valium for 4 days, and only during the night when I can't get to sleep any other way. I certainly don't want to get hooked on benzos, so within a few days, I'll try to start tapering off to a half pill instead of a whole one. Hopefully, this aggravating suboxone withdrawal will be mostly diminished by then. Thank you for your help!
Well, yesterday was day 7 off the sub, and I slept like a baby throughout last night! I took (1) 10mg-valium, (2) .1mg-clonidine, (1) 2mg-requip (for restless legs) and 150mg trazodone. I know this sounds like a lot of meds, but I woke up bright and early and semi-refreshed for the first time since I went off the suboxone. From here, I plan on using the same drug formula, but am going to taper the dosage's lower and lower every night using my pill splitter until I am off completely! I may stay on the requip though, because I had restless legs even before I started using opiates, the withdrawals just made it much worse. Upon my doctor's recommendation, I also doubled up on my effexor dosage, instead of taking 75mg twice a day, I now take both pills early in the morning. I feel that taking it later in the evening worsened my withdrawal symptoms, which my doctor seemed to agree with. Also, as a result of doubling the dosage early in the morning, I seem to have a lot more energy as well. Take care.





All times are GMT -7. The time now is 08:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!